# SDR 97ZZZX533

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99JW
- Make and model: Swrngn SA227TT
- Aircraft serial: TT450
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1040
- Condition: Leaking
- Location: Elt
- Component: EAGLE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE ELT BATTERY WAS DUE FOR REPLACEMENT.  FOUND BATTERY LEAKING WHEN REMOVED.  NO DAMAGE WAS FOUND TO ELT UNIT.  OPS CHECKS SATISFACTORY WITH NEW BATTERY INSTALLED.  APPEARED TO LEAK AROUND CORNER OF CASE THAT WAS SEALED AT MANUFACTURER.
